# SDR CA050128005

- Difficulty date: January 28, 2005
- Submitted: March 3, 2005
- Operation: General aviation
- Make and model: Boeing 757236
- Aircraft time: 40,333 hours
- Engine: Rroyce RB211535E437
- System (JASC): 2121 · Air Distribution Fan
- Part: Cooling Fan
- Part number: 731376
- Condition: Binding
- Location: E/E Bay
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: H

## Discrepancy

(CAN) CREW NOTICED A BURNING SMELL THROUGHOUT AIRCRAFT AND THEN HAD AN EICAS MESSAGE (EQUIPMENT OVERHEAT) . MAINTENANCE CONFIRMED FWD EQUIPMENT COOLING FAN BINDING AND A BURNT SMELL COMING FROM UNIT.
